User login

 

 

 

 

This site has been transferred: http://web.units.it/dottorato/esfm/

 

 

 

Professor of Mathematical Analysis
Università di Trieste, Dipartimento di Matematica e Geoscienze
Scientific Activity: 

Uniqueness, non uniqueness and continuous dependence of backward parabolic equations. Well-posedness of the Cauchy problem for hyperbolic equations having coefficients with low regularity. Existence, uniqueness and regularity of "mild" solutions of the Navier-Stokes equation.

Recent Publications: 

COLOMBINI F., DEL SANTO D., FANELLI F., METIVIER G. (2013). A well-posedness result for hyperbolic operators with Zygmund coefficients, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, vol. 100, p. 455-475.
• COLOMBINI F., DEL SANTO D., FANELLI F., METIVIER G. (2013). Time-dependent loss of derivatives for hyperbolic operators with non regular coefficients, COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, vol. 38, p. 1791-1817.
• DEL SANTO D., JAH C. (2013). Non-uniqueness and uniqueness in the Cauchy problem of elliptic and backward-parabolic equations, in “PROGRESS IN PARTIAL DIFFERENTIAL EQUATIONS - Asymptotic Profiles, Regularity and Well-Posedness”, edited by  M. Ruzhansky & M. Reissig, Springer Proceedings in Mathematics & Statistics vol. 44, BASEL: Springer International Publishing, p. 27-52.
• CICOGNANI M., COLOMBINI F., DEL SANTO D. (editors) (2013). Studies in Phase Space Analysis with Applications to PDEs - Progress in Nonlinear Differential Equations and their Applications. NEW YORK: Birkhäuser-Springer, vol. 84.  ISBN: 978-1-4614-6348-1
• DEL SANTO D. (2012). A remark on the uniqueness for backward parabolic operators with non-Lipschitz-continous coefficients, in “EVOLUTION EQUATIONS OF HYPERBOLIC AND SCHORDINGER TYPE”, edited by M. Ruzhansky, M. Sugimoto & J. Wirth, Progress in Mathematics, vol. 301, BOSTON: Birkhäuser, p. 103-114.